Tohoku Mathematical Journal

The Tohoku Mathematical Journal is published quarterly by the Mathematical Institute of Tohoku University. Founded by T. Hayashi, the journal was started in August 1911 as the first mathematical journal in Japan. From its inception, the journal was a truly international research publication, accepting qualified original articles on pure and applied mathematics.

Please read the new TMJ Access Notice.

Top downloads over the last seven days

Entire solutions for a two-component competition system in a latticeJong-Shenq Guo and Chang-Hong WuVolume 62, Number 1 (2010)
Sur quelques points d'algèbre homologique, IAlexander GrothendieckVolume 9, Number 2 (1957)
Flots riemanniens sur les $4$-variétés compactesRui Almeida and Pierre MolinoVolume 38, Number 2 (1986)
On Riemannian manifolds with homogeneous holonomy group ${\rm Sp}(n)$Hidekiyo WakakuwaVolume 10, Number 3 (1958)
Surfaces of revolution with prescribed mean curvatureKatsuei KenmotsuVolume 32, Number 1 (1980)
  • ISSN: 0040-8735 (print)
  • Publisher: Tohoku University, Mathematical Institute
  • Discipline(s): Mathematics
  • Full text available in Euclid: 1949 --
  • Access: Articles older than 5 years are open
  • Euclid URL: